# SDR SWAA2022030377351

- Difficulty date: February 13, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE 11' INBD OF DEFLECTOR RIB; AFT SEAL RETAINER L-BRACKET CRACKED BOTTOM FASTNER / REMOVED AND REPLACED RH WING TRAINLING EDGE AFT SEAL RETAINER L-BRACKET PN: 115A2982-10 IAW B737-700 SRM 51-40-02-06; + DWG# 11542930 ID:0006 REV:- A-TAG#A9450
